# SDR DLM11970868

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Generator
- Part number: 80138682
- Condition: Expelled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, 4R F/A EMERGENCY O2 EXPELLED.  REMOVED AND REPLACED SAME, OK FOR SERVICE.
